# SDR VNAA2015121600010

- Difficulty date: December 16, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 28,655 hours, 28,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 87829
- Condition: Failed
- Location: Emergency Lights
- Part time: 20,665 hours, 20,319 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EMERGENCY LIGHT FLOOR STRIP NOT WORKING FROM ROW 9 TO THE AFT OF AIRCRAFT.  MAINTENANCE INSPECTED, R & R NR 4 EMERGENCY LIGHT BATTERY PACK AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
